MathSciNet Relay Station
MathSciNet bibliographic data
MR952041 (90f:03026) 03B35 (03B45 03F40 68T15)
Quaife, Art Automated proofs of Löb's theorem and Gödel's two incompleteness theorems. J. Automat. Reason. 4 (1988), no. 2, 219–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement